# SDR DALA2025122409393

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 61,700 hours, 31,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR PLATE, STR 23L BTW FR 69 AND FR 70 AT AFT GALLEY AREA.  REPLACED THE SHEAR PLATE AND FASTENERS IAW SRM 51-42-11, AND SRM 51-72 -11. (1365972).
